MathSciNet Relay Station
MathSciNet bibliographic data
MR620284 32B10 (32C45)
Kuo, Tzee Char; Ward, J. N. A theorem on almost analytic equisingularity. J. Math. Soc. Japan 33 (1981), no. 3, 471–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement